MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 CONST 54MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. R3 CONST 54MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 71339154
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a dislocation of the r3 constrained liner after the original case.The surgeon tried to relocate it but was unable to get the head to stay constrained in the liner so the cup was replaced and new liner was locked in.No delay involved.A back up was available.

Brand Name
R3 CONST 54MM
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9990795
Report Number1020279-2020-01361
Device Sequence Number17068727
Product Code KWZ
UDI-Device Identifier00885556020227
UDI-Public00885556020227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71339154
Device Catalogue Number71339154
Device Lot Number19LM07369
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;